# SDR IXXA9800117

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACKED KEEL BEAM LOWER FRAME FITTING WAS FOUND CRACKED AT FUSELAGE STATION 700.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED FITTING, FABRICATION AND INSTALLATION A NEW FITTING IN ACCORDANCE WITH DOUGLAS DRAWING 375757 AND ENGINEERING ORDER 53-DC8-921.
